| 
Citations
 | 
   web
Araujo, J., Ducoffe, G., Nisse, N., & Suchan, K. (2018). On interval number in cycle convexity. Discret. Math. Theor. Comput. Sci., 20(1), 35 pp.
toggle visibility
de Figueiredo, C. M. H., Meldanis, J., de Mello, C. P., & Ortiz, C. (2003). Decompositions for the edge colouring of reduced indifference graphs. Theor. Comput. Sci., 297(1-3), 145–155.
toggle visibility
Fomin, F. V., Golovach, P. A., Kratochvil, J., Nisse, N., & Suchan, K. (2010). Pursuing a fast robber on a graph. Theor. Comput. Sci., 411(7-9), 1167–1181.
toggle visibility
Gajardo, A., & Goles, E. (2006). Crossing information in two-dimensional Sandpiles. Theor. Comput. Sci., 369(1-3), 463–469.
toggle visibility
Goles, E., Guillon, P., & Rapaport, I. (2011). Traced communication complexity of cellular automata. Theor. Comput. Sci., 412(30), 3906–3916.
toggle visibility
Goles, E., Meunier, P. E., Rapaport, I., & Theyssier, G. (2011). Communication complexity and intrinsic universality in cellular automata. Theor. Comput. Sci., 412(1-2), 2–21.
toggle visibility
Goles, E., & Montealegre, P. (2014). Computational complexity of threshold automata networks under different updating schemes. Theor. Comput. Sci., 559, 3–19.
toggle visibility
Goles, E., Montealegre, P., Salo, V., & Torma, I. (2016). PSPACE-completeness of majority automata networks. Theor. Comput. Sci., 609, 118–128.
toggle visibility
Goles, E., Montealegre-Barba, P., & Todinca, I. (2013). The complexity of the bootstraping percolation and other problems. Theor. Comput. Sci., 504, 73–82.
toggle visibility
Goles, E., Moreira, A., & Rapaport, I. (2011). Communication complexity in number-conserving and monotone cellular automata. Theor. Comput. Sci., 412(29), 3616–3628.
toggle visibility
Goles, E., & Salinas, L. (2008). Comparison between parallel and serial dynamics of Boolean networks. Theor. Comput. Sci., 396(1-3), 247–253.
toggle visibility
Nisse, N., Rapaport, I., & Suchan, K. (2012). Distributed computing of efficient routing schemes in generalized chordal graphs. Theor. Comput. Sci., 444, 17–27.
toggle visibility
Salinas, L., & Goles, E. (2008). Covering by squares. Theor. Comput. Sci., 396(1-3), 10–27.
toggle visibility